posted on Mar, 11 2010 @ 09:43 AM
Well I have had more than a few really wild rides in my time and know whereof I speak.This sounds like a fantasy.Leary is supposed to have said that
'___' causes insanity in the brains of people who have never taken it.When combined with Datura,containing a common CIA drug agent scopolomine, can
produce these horrific effects and residuals.If just Acid were administered you would have these bad trips as well as beautific ones,depending on set
and setting,what's already in the mind and the location of the subject,who she/he is with for example.The absence of reported GOOD effects strongly
indicates something else,either in addition or completely other than '___',which is is jumped upon as causal agent mostly due to tiny ammounts
involved and lack of conclusive reagent tests.People act crazy?Nothing else found?Must have been acid.
High heat renders L inactive,so it must have been applied after cooking,like in the jam,if at all.